# SDR USAA950831

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Le Web
- Condition: Cracked
- Location: Horiz Stab
- Part time: 37,813 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/CX-6 CHECK INSPECTION, FOUND A .25 INCH CRACK RIGHT INBOARD WEB LEADING EDGE TO HORIZONTAL STABILIZER FROM SPAR.  INSTALLED DOUBLER REPAIR IAW SRM 55-01 FIG 5.  (M)
